Diffusions avec branchement et interaction
Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 69 (1981) no. 19, p. 21-34
@article{ASCFM_1981__69_19_21_0,
     author = {Eisele, Th.},
     title = {Diffusions avec branchement et interaction},
     journal = {Annales scientifiques de l'Universit\'e de Clermont. Math\'ematiques},
     publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
     volume = {69},
     number = {19},
     year = {1981},
     pages = {21-34},
     zbl = {0495.60079},
     mrnumber = {645561},
     language = {fr},
     url = {http://www.numdam.org/item/ASCFM_1981__69_19_21_0}
}
Eisele, Th. Diffusions avec branchement et interaction. Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 69 (1981) no. 19, pp. 21-34. http://www.numdam.org/item/ASCFM_1981__69_19_21_0/

[1] Bismut, J.M. Théorie probabiliste du contrôle des diffusions. Mem.Amer.Math. Soc. 163, Providence 1976. | MR 453161 | Zbl 0323.93046

[2] Bismut, J.M. Control of Jump Processes and Applications. Bull. Soc. Math. France 106, 25-60 (1978). | Numdam | MR 508948 | Zbl 0391.93036

[3] Eisele, Th. A Non-Linear Martingale Problem. A paraître dans: Proceedings of the Conférence on Stochastic Differential Equations and Starhastic Control Theory at Bonn, 1979. | Zbl 0415.60053

[4] Eisele, Th. Transformation and Control of Branching Diffusions. (à paraitre).

[5] Ikedo, N., Nagasawa, M and Watanabe, S.. Branching Markov Processes I- III. J. Math. Kyoto univ. 8, 233-278 and 365-410 (1968) ; 9, 95-160 (1969) . | MR 232439 | Zbl 0233.60070

[6] Stroock, D.W. Diffusion Processes Associated with Levy Generators. Z. Wahrscheimlichkeits theorie verw. Gib. 32, 209-244 (1975) . | MR 433614 | Zbl 0292.60122

[7] Stroock, D.W. and Varadhan, S.R.S., Diffusion Processes with Continuous Coefficients I, II., Camm. Pure Appl.Math. 22, 345-400 and 479-530 (1969). | MR 253426 | Zbl 0175.44802

[8] Stroock, D.W. and Varadhan, S.R.S., Multidimensional Diffusion Processes. , Gruridlehren d. Math. Wiss. 233, Berlin-Heidelberg- New York, Springer, 1979. | MR 532498 | Zbl 0426.60069